MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE); STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE); STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111645
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Femur checkpoint broke while being removed with pliers.Half is still in the patient , the other half was taken by a nurse.Dr (b)(6) was okay with leaving the hardware in the patient.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: it was reported that the checkpoint broke and it was removed by revision surgery product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: product history review was not performed as the lot number was incorrect.Complaint history review: complaint history review was not performed as the lot number was product history review was not performed as the lot number was incorrect.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
Femur checkpoint broke while being removed with pliers.Half is still in the patient , the other half was taken by a nurse.Dr kasper was okay with leaving the hardware in the patient.Case type: tha.

Brand Name
FEMORAL/TIBIAL CHECKPOINT KIT -(STERILE)
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8306787
Report Number3005985723-2019-00095
Device Sequence Number986165
Product Code OLO
UDI-Device Identifier00848486029494
UDI-Public00848486029494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111645
Device Lot Number10252018-2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;